IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2750 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1469    
    Printed40    
    Emailed0    
    PDF Downloaded95    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 3  |  Page : 321-323

Amphotericin B liposome-induced acrocyanosis and elevated serum creatinine


1 Department of Pharmacy, Hangzhou Red Cross Hospital, Hangzhou 310003, China
2 Department of Respiration, Hangzhou Red Cross Hospital, Hangzhou 310003, China

Correspondence Address:
Yingying Xu
Department of Pharmacy, Hangzhou Red Cross Hospital, Hangzhou 310003
China
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.182889

Rights and Permissions

A 77-year-old male patient developed acrocyanosis and pain after treatment with amphotericin B liposome 150 mg daily intravenously for disseminated histoplasmosis, and subsequently developed elevated serum creatinine. Amphotericin B liposome was discontinued, and anisodamine was used intravenously to treat acrocyanosis and pain induced by amphotericin B liposome for 9 days and patient was cured. Naranjo adverse drug reaction probability scale score was 5, the World Health Organization-Uppsala Monitoring Centre criteria: Probable, indicating a probable adverse reaction to amphotericin B liposome.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow